| Catalog Number |
SRM-275 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
07/28/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade iii".This record is for the right side.The device was explanted and replaced.Treatment for symptoms reported as singulair.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.The reason(s) for reoperation is/are: "capsular contracture baker grade iii".The following reported event(s) is a/are physiological complication(s), and device analysis typically does not help allergan determine the cause: capsular contracture iii.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d.9, h.3, h.6.Device evaluation: based on the product analysis performed, the assessments of the complaint codes are: capsular contracture: unable to observe as it is not related to the manufacturing process.As per the investigation procedure, creases and deformation were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Event or Problem Description
Healthcare professional reported ¨capsular contracture baker grade iii¨.This record is for the right side.The device was explanted and replaced.